# Sebring SpeedTour

Sebring International Raceway, Sebring, FL

February 23 – 26, 2023 Track Length – 3.74 miles

**Provisional Race Schedule** 

**SVRA** Trans Am IGT 1/13/23

#### Wednesday, February 22

1:00-6:00pm Registration and load-in (SVRA/IGT ONLY) 3:00-6:00pm Trans Am Load-in (all TA2 & GT testing cars) TRACK ACCESS OFF OF HAYWOOD-TAYLOR BLVD., turn left onto Carrol Shelby Drive, turn left through GATE 4, jog right onto the skid pad and pull forward to get into the appropriate lane for your rig (will be marked)

## Thursday, February 23

7:00am5:00pm	Registration & Load-in (cont.)
7:30am	Test Day Drivers' Mtg – Pit central tower
7:30am—5:00pm	Technical Inspection
9:00am-11:00am	Trans Am Load In (TA/GT)
8:00am—5:00pm	OPTIONAL TEST DAY
(	see Test Schedule on reverse side)
5:00pm - Track wall	c departs from pit out. Golf carts allowed

### Friday, February 24

12:05pm-1:00pm

7:00am—5:00	pm Registration	
7:30am—5:00	pm Technical Inspectio	on
7:30am	Drivers' Mtg - Pit centr	al tower
8:00am	All Stock Cars	Practice
8:25am	Group 10 (GT class)	Practice
8:50am	Groups 8, 12b	Practice
9:15am	Groups 6, 12a	Practice
9:40am	Groups 5a, 7, 11	Practice
10:05am	IGT	Qualifying 1
10:30am	Groups 1, 3, 4, 5b	Practice
10:55am	TA2®	Practice 30min
11:25am	TA/SGT/XGT/GT	Optional Testing 1 40min

#### LUNCH BREAK -Enduro mtg base of tower

	1:00pm	All Stock Cars	Qualifying 1
	1:30pm	Group 10 (GT class)	Qualifying 1
	2:00pm	TA2®	Qualifying 40min
	2:40pm	TA/SGT/XGT/GT	Optional Testing 2 40min
	3:20pm	Groups 8, 12b	Qualifying 1
	3:50pm	Groups 6, 12a	Qualifying 1
	4:20pm	Groups 5a, 7, 11	Qualifying 1
	4:50pm	IGT	Qualifying 2
	5:20pm	Groups 1, 3, 4, 5b	Qualifying 1
4	5:50pm	Track walk - departs from	n pit out, golf carts allowed

# Saturday, February 25

7:30am—3:00	pm Registration	
7:30am—9:30	am Technical Inspection	
10:00-5:00	Hagerty Cars & Caffeine Car	r Show
8:00am	Groups 5a, 7, 11	Qualifying 2
8:30am	All Stock Cars	Qualifying 2
9:00am	Group 10 (GT class)	Qualifying 2
9:30am	Groups 8, 12b	Qualifying 2
10:00am	Groups 6, 12a	Qualifying 2
10:30am	Groups 1, 3, 4, 5b	Qualifying 2
11:00am	IGT	Feature Race 1
11:30am	TA/SGT/XGT/GT	Practice 30min

### Saturday, February 25 (cont.)

12:00pm12:45pm LUNCH BREAK		
	Car Show Touri	
	Pre-race ceremonie	es – pit lane
12:45pm	TA2®	Feature Race
2:00pm	Groups 5a, 7, 11	Feature Race 1
2:30pm	Groups 6, 12a	Feature Race 1
3:00pm	Enduro Entry Deadline	i culture ruce i
3:00pm	Groups 1, 3, 4, 5b	Feature Race 1
3:30pm	Group 10 (GT class)	Feature Race 1
4:00pm	Groups 8, 12b	Feature Race 1
4:30pm	All Stock Cars	Feature Race 1
5:00pm	IGT	Feature Race 2
5:30pm	TA/SGT/XGT/GT	Qualifying 40min
6:10pm	Corvette Corral Touring	
5:30pm-7		uet n Wealth Management
	(5:30-cash bar, 6:0	0-dinner, 6:30-awards)
	February 26	
8:00am—	8	
8:00am	IGT Enduro	Feature Race 3
9:10am	Groups 6, 12a	Feature Race 2
9:40am	Groups 8, 12b	Feature Race 2
10:10am	Group 10 (GT class)	Feature Race 2
10:40am	Groups 1, 3, 4, 5b	Feature Race 2
11:10am	Groups 5a, 7, 11	Feature Race 2
11:40am	All Stock Cars	Feature Race 2
12:10pm		
		ng—see registration
12:40pm	-1:10pm Pre-race cere	emonies – pit lane
1:10pm	TA/SGT/XGT/GT	Feature Race
2:15pmALL ENDURO CARS ON GRID1 Pit Stop2:25pm-3:25pmVintage Enduro60 mins		
HARD STOP	(0100	ups 1, 3, 4, 5b, 6b, 8, 12b)
3:20pmALL ENDURO CARS ON GRID1 Pit Stop3:30pm-4:30pmHistoric Enduro60 mins(Groups 5a, 6a, 7, 10, 11, 12a)		
4:30pm	End of on-track activitie	es

	RACE RUN GR	OUPS	
<b>SVRA Groups</b>	1, 3, 4, 5b	SVRA	A Groups 8, 12b
SVRA Groups	5a, 7, 11	SVRA	A Group 10 (GT class)
SVRA Groups		Interi	national GT Series (IGT)
Pro Trans Am	Series	All St	ock Cars
<b>Enduro Splits:</b>	5a (BSR, FM1, S2,	VS2)	5b (FM2, WSR)
•	6a (AP, GT)	,	6b (AS, BP,TA)

HAVE COMBINED GROUPS